# SDR DALA2020012310534

- Difficulty date: January 20, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 85,941 hours, 39,006 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CORRODED AT CENTER LIGHT STRUCTURE LWR EDGE.  FABRICATED AND INSTALLED NEW WEB AND LOWER TEE SUPPORT ON FWD CARGO DOOR IAW SRM 51-40-02.
